Thread: back from doctors
12-11-2001, 10:08 PM #1New Member
- Join Date
- Dec 2001
back from doctors
Well I made it too Tuesday and to my dr. appoinment. I'm getting a lot of blood work done tomarrow to see if I've been poisoned. By I'm pretty sure the gear was legit as I have been feeing stronger and more energized and doing some heavier weights in the gym.
He did some quick checks and my blood pressure and pulse was ok. It was just panic attacks.
It was nice that he had some expereince treating older patients for testosterone replacement therapy. The symptoms I've described (rapid heart beat, shortness of breath, anxiety, nervousness) are normal according to him for people that are on testosterone .
He says its just my body reacting to a sudden chemical inbalance. And its going to be releasing adrenaline and other stress feelings until it either gets use to it or I'm off the gear.
He also said the reason why I get these feelings at random times is because the testosterone enthanate is supposedly timed released and that the release isn't always smooth. So these random 'attacks' are when the testosterone is being released.
I don't like these feelings and I don't want to even see if I'm ok with it after some time. I'm pretty big already without gear and I'm not competing in anything so i might as well be comfortable. Thus, I will not be injecting again.
Anyway, I guess the half life of this testosterone enthante is 3-4 weeks. Can anyone give me a better approximation. Also, by the second or third week will this stuff be wearing down? How much of it wears down per day?
12-11-2001, 11:32 PM #2
Re: back from doctors
First, EC, glad to see you made it through today. I know how much this has concerned you over the past few days. Sounds like you've also made the right choice in terms of physician.
I think that much of your symptoms have been due to anxiety as much as testosterone , which is perfectly normal if this is the first time you've done test (or the first cycle in which you've injected). I'd be curious as to what your total test level was at the time you had the lab work done.
The half life of test enth is actually much less than 3-4 weeks. Patients who take it for medical purposes usually start out at 200 mg. every three weeks, then titrate up to every two weeks. Even then, a lot of clinical guidelines recommend that the injections be split into a weekly routine to avoid the peak-and-valley effect.
My guess is that the test will functionally be out of your system within two weeks. The chart I've attached separately indicates that test peaks at 24-48 hours, then tapers down over the next 10 days. I think the chart, which has appeared in several articles on test, is somewhat anecdotal, and that more accurate research would appear to indicate that 10-14 days is the normal course for test enth.
One thing you should be prepared for: As you're coming off of the test, you may feel a little run down or lethargic. (It's not like crashing after you've done speed, but the concept is similar.) A lot of that will depend on how much test you were shooting in the first place. Just ride it through, and you'll get your original energy level back pretty quickly. Ditto your level of sexual energy - you may feel less horny at first, but this will normalize.
Last edited by TNT; 12-11-2001 at 11:38 PM.
12-11-2001, 11:39 PM #3
Here's the test chart I referred to above . . .
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)